Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 72, NWS Springfield, MO

August 3, 2013Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Aug 3, 2013, 7:05 AM CDT for Pulaski County, Missouri. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Aug 3, 2013, 7:05 AM CDT (12:05 UTC)
Expired
Aug 4, 2013, 10:36 PM CDT
In force
40 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WGUS43 KSGF 031205
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 AM CDT SAT AUG 3 2013

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Big Piney River at Fort Leonard Wood affecting Pulaski County.
  Heavy rainfall early this morning has caused river levels to 
  rise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-040005-
/O.NEW.KSGF.FL.W.0072.130803T1205Z-130805T0336Z/
/TBNM7.1.ER.130803T1134Z.130803T1800Z.130804T0336Z.UU/
705 AM CDT SAT AUG 3 2013

 The National Weather Service in Springfield has issued a 

* Flood Warning for the Big Piney River at Fort Leonard Wood.
  

* until Sunday evening...or until the warning is cancelled.
* At  7:00 AM Friday The stage was 10.8 feet. 
* Flood stage is 13.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by this morning and continue to 
  rise to near 13.6 feet by this afternoon. The river will fall below
  flood stage by tonight.
* Impact...At 14.0 feet...Flood waters affect the Happy Hollow Picnic 
  Area at Ft. Wood.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
4 follow-up statements
375 
WGUS83 KSGF 031405
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 AM CDT SAT AUG 3 2013

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney River at Fort Leonard Wood affecting Pulaski County
   
  Sac River near Caplinger Mills affecting Cedar County.
   
  Heavy rainfall early this morning has caused river levels to 
  rise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-040505-
/O.EXT.KSGF.FL.W.0072.000000T0000Z-130806T0843Z/
/TBNM7.1.ER.130804T0800Z.130805T0000Z.130805T0843Z.UU/
905 AM CDT SAT AUG 3 2013

The Flood Warning continues for 
  The Big Piney River at Fort Leonard Wood.
* At  7:00 AM Saturday The stage was 11.0 feet. 
* Flood stage is 13.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 13.7 feet by tomorrow evening.  The river will fall 
  below flood stage by Monday morning.
* Impact...At 14.0 feet...Flood waters affect the Happy Hollow Picnic 
  Area at Ft. Wood.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$

MOC039-040505-
/O.CON.KSGF.FL.W.0071.000000T0000Z-130804T1942Z/
/CMZM7.1.ER.130803T1011Z.130803T1330Z.130803T1942Z.NO/
905 AM CDT SAT AUG 3 2013

The Flood Warning continues for 
  The Sac River near Caplinger Mills.
* At  8:45 AM Saturday The stage was 18.6 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach 
  approximately three feet in depth at the Caplinger Mills 
  Campground.
&& 
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

$$
353 
WGUS83 KSGF 031912
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 PM CDT SAT AUG 3 2013


...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney River at Fort Leonard Wood affecting Pulaski County 
  Sac River near Caplinger Mills affecting Cedar County 
.Heavy rainfall across the Sac and Big Piney river basins earlier
today caused river levels to rise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-041012-
/O.EXT.KSGF.FL.W.0072.000000T0000Z-130805T1800Z/
/TBNM7.1.ER.130804T1200Z.130804T1200Z.130804T1800Z.UU/
212 PM CDT SAT AUG 3 2013

The Flood Warning continues for 
  The Big Piney River at Fort Leonard Wood.
* At  7:00 AM Saturday The stage was 11.0 feet. 
* Flood stage is 13.0 feet. 
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 13.0 feet...Flood waters affect the Pontoon Training 
  Area at Ft. Wood.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$

MOC039-041011-
/O.EXT.KSGF.FL.W.0071.000000T0000Z-130804T1913Z/
/CMZM7.1.ER.130803T1011Z.130803T1330Z.130803T1913Z.NO/
212 PM CDT SAT AUG 3 2013

The Flood Warning continues for 
  The Sac River near Caplinger Mills.
* At  1:45 PM Saturday The stage was 16.2 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring.
* Forecast...The river will fall below flood stage this afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.
&& 
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

$$
979 
WGUS83 KSGF 040946
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CDT SUN AUG 4 2013

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney River at Fort Leonard Wood affecting Pulaski County 

.Heavy rainfall received early Saturday morning has caused river levels
to rise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-050046-
/O.CON.KSGF.FL.W.0072.000000T0000Z-130805T1800Z/
/TBNM7.1.ER.130804T1200Z.130804T1200Z.130804T1800Z.UU/
446 AM CDT SUN AUG 4 2013

The Flood Warning continues for 
  The Big Piney River at Fort Leonard Wood.
* At  1:00 AM Sunday The stage was 10.8 feet. 
* Flood stage is 13.0 feet. 
* Forecast...The river is expected to rise to near flood stage this 
  morning.
* Impact...At 13.0 feet...Flood waters affect the Pontoon Training 
  area at Ft. Wood.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
270 
WGUS83 KSGF 041352
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 AM CDT SUN AUG 4 2013

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Big Piney River at Fort Leonard Wood affecting Pulaski County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-041422-
/O.CAN.KSGF.FL.W.0072.000000T0000Z-130805T1800Z/
/TBNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
852 AM CDT SUN AUG 4 2013

The Flood Warning is cancelled for 
  The Big Piney River at Fort Leonard Wood.
* At  7:00 AM Sunday The stage was 10.8 feet. 
* Flood stage is 13.0 feet. 
* Forecast...The river will crest below flood stage at 12.5 feet 
  around midnight.
* Impact...At 13.0 feet...Flood waters affect the Pontoon Training 
  area at Ft. Wood.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Aug 3, 7:05 AM CDT, 0 minutes earlier.

Area forecast discussion, Aug 3, 7:05 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 AM CDT Sat Aug 3 2013

.MESOSCALE DISCUSSION...
Issued AT 705 AM CDT SAT AUG 3 2013

MAIN LINE OF THUNDERSTORMS HAS MOVED SOUTH INTO NORTHERN ARKANSAS.
TRAILING THIS LINE IS A RATHER EXTENSIVE

Main line of thunderstorms has moved south into northern Arkansas.
Trailing this line is a rather extensive area of stratiform rain,
with embedded thunderstorms. To the north, across central
Missouri, additional thunderstorms are developing along a low
level boundary (seen from the surface to ~850mb) that just north
of the Highway 54 corridor.

Wet weather will continue this morning. The risk for severe has
come down given that our atmosphere is pretty worked over and our
instability budget has been spent. Should see an overall decrease
in coverage and intensity of rain as the morning progresses,
though will need to continue to monitor the activity along the
boundary across central Missouri, as it could linger a bit longer
if it can stay favorably oriented to the low level winds.

Flash flood risk will persist this morning. A widespread 1" plus
of rainfall has occurred almost area wide. Within this area of
rainfall, there are several pockets of higher amounts. Radar
indicates that as much as 4 to 7 inches of rain has fallen in
portions of northern Cedar/southern St. Clair counties, much of
Webster and Wright counties, and southeastern portions of Laclede
county. With daylight, more and more reports of flooding are
coming in from these areas.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 255 AM CDT SAT AUG 3 2013

Showers and thunderstorms continued to increase across the area
into early this morning with the help of a low level jet nosing
into the Ozarks. The risk for severe weather will be limited the
remainder of the morning...but wind gusts of 40 to 45 mph may
accompany the outflow boundary associated with the storms.
Torrential rainfall rates associated with the storms will lead to
areas of flash flooding into the morning. The convection will
gradually taper off during the morning hours.

A weak front or wind shift will sag southward into southern
Missouri today. Weak surface convergence along this boundary coupled
with moderate instability may support isolated to scattered
thunderstorm development from mid afternoon into the evening.

A Flash Flood Watch remains in effect today.

.LONG TERM...(Sunday THROUGH Friday)
ISSUED AT 255 AM CDT SAT AUG 3 2013

Clusters of convection will increase across the Plains tonight
and spread toward the Ozarks overnight with the aid of a broad low
level jet and region of isentropic upglide. This activity will
continue to spread eastward into the region Sunday morning and may
linger much of the day. Severe weather is not expected Sunday with
limited instability but the potential for heavy rainfall and
flooding will exist. Flash Flood Watch remains in effect through
Sunday night. The clouds and rainfall will result in a
cooler day.

Not much change is expected into next week as our region remains
within a belt of westerlies on the northern periphery of an upper
ridge anchored over the southwestern U.S.

This will maintain periodic chances of showers and thunderstorms
with the continued risk for heavy rainfall. There will be
considerable breaks between periods of precipitation. Otherwise
seasonably warm and humid weather will persist.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday Morning)
ISSUED AT 705 AM CDT SAT AUG 3 2013

Biggest forecast challenge for the next 3 to 6 hours will be
rainfall and occasional restrictions to visibility and ceilings
(mainly at SGF and BBG). Light to moderate rainfall will slowly
taper off from north to south, with visibility improving and
ceilings lifting to to VFR by late morning. VFR will continue for
the remainder of the day. The forecast for tonight is uncertain.
Another round of thunderstorms is possible. However, the location
and timing of this round of storms is uncertain. For now, a
mention of rain has been included for overnight tonight.

&&

.HYDROLOGY...
ISSUED AT 255 AM CDT SAT AUG 3 2013

Multiple rounds of showers and thunderstorms will persist this
weekend into early next week and possibly beyond. Rainfall
through the weekend across the region will generally range from 1 to
3 inches with locally higher amounts where storms train. This
heavy rain combined with moist soils will result in a considerable
flash flood risk for the next several days. A Flash Flood Watch
continues through Monday morning. In addition to the flash flood
risk many area rivers will likely rise to or above flood stage at
some point in the next several days.

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Monday morning FOR KSZ073-097-101.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Monday morning FOR KSZ073-097-101.

&&

MESOSCALE...Gagan
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Gagan
HYDROLOGY...Foster
Hazardous weather outlook, Aug 3, 3:42 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 AM CDT SAT AUG 3 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040845-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
342 AM CDT SAT AUG 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL WILL IMPACT MUCH OF
  THE OUTLOOK AREA THIS MORNING. EXCESSIVE RAINFALL AMOUNTS AND
  INTENSE RAINFALL RATES WILL LEAD TO LOCALIZED FLASH FLOODING.

  FREQUENT TO CONTINUOUS LIGHTNING WILL ACCOMPANY THE STRONGER
  STORMS THIS MORNING.

  ADDITIONAL SCATTERED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE
  THIS AFTERNOON AND EVENING.

  A FEW STRONG TO MARGINALLY SEVERE STORMS WITH WIND GUSTS TO
  AROUND 50 MPH AND SMALL HAIL WILL BE POSSIBLE TODAY AND
  TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE TONIGHT INTO
  SUNDAY. HEAVY RAINFALL AND THE RISK FOR FLOODING WILL ACCOMPANY
  THESE STORMS. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MONDAY
  MORNING.

  ADDITIONAL ROUNDS OF THUNDERSTORMS CAN BE EXPECTED INTO THE
  MIDDLE OF NEXT WEEK.

  AFTERNOON HEAT INDEX VALUES COULD REACH THE MID TO UPPER 90S
  ON A DAILY BASIS ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN
  MISSOURI.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Aug 3, 5:47 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 AM CDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     TSTM WND DMG     4 N HALLTOWN            37.25N 93.63W
08/03/2013                   LAWRENCE           MO   BROADCAST MEDIA

            PHONE POLES REPORTED DOWN ALONG Z HIGHWAY.

&&

BOXELL
Local storm report, Aug 3, 5:56 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 AM CDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     TSTM WND DMG     4 N DORA                36.83N 92.22W
08/03/2013                   DOUGLAS            MO   AMATEUR RADIO

            A FEW TREES DOWN IN THE VICINITY OF HIGHWAY 14 AND FARM
            ROAD 181.

&&

GAGAN
Local storm report, Aug 3, 5:58 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 AM CDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     TSTM WND DMG     4 SSE GALLOWAY          37.08N 93.21W
08/03/2013                   CHRISTIAN          MO   911 CALL CENTER

            TRACTOR TRAILER WAS BLOWN OFF THE ROAD ALONG HIGHWAY 65
            BETWEEN THE CC HWY EXIT AND THE GREENE COUNTY LINE.
            DRIVER REPORTED TO BE UNINJURED.

&&

BOXELL
Local storm report, Aug 3, 6:14 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 AM CDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      DUNNEGAN                37.71N 93.58W
08/03/2013                   POLK               MO   LAW ENFORCEMENT

            NUMEROUS ROADS REPORTED WASHED OUT NEAR HWY A AND 123.
            WATER ALSO APPROACHING A STRUCTURE. WATER RESCUE
            UNDERWAY.

&&

BOXELL
Local storm report, Aug 3, 6:16 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 AM CDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      5 SE STRAFFORD          37.22N 93.04W
08/03/2013                   WEBSTER            MO   LAW ENFORCEMENT

            VEHICLE REPORTED IN PANTHER CREEK.

&&

BOXELL
Local storm report, Aug 3, 6:29 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 AM CDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      MARSHFIELD              37.34N 92.91W
08/03/2013                   WEBSTER            MO   EMERGENCY MNGR

            HWY DD JUST EAST OF MARSHFIELD REPORTED FLOODED AND
            IMPASSABLE.

&&

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:01 PM CDTSpecial Weather StatementSGFPulaski44 min
Aug 2, 9:14 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski46 min
Aug 2, 9:58 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas47 min
Aug 2, 11:22 PM CDTAreal Flood AdvisorySGFMaries, Pulaski6 hr
Aug 3, 12:20 AM CDTAreal Flood AdvisorySGFWright6 hr
Aug 3, 12:43 AM CDTSpecial Weather StatementSGFWright47 min
Aug 3, 12:52 AM CDTSevere Thunderstorm WarningSGFWright38 min
Aug 3, 12:55 AM CDTSevere Thunderstorm WarningSGFHowell, Texas35 min
Aug 3, 2:04 AM CDTSpecial Weather StatementSGFWright26 min
Aug 3, 2:09 AM CDTFlash Flood WarningSGFLaclede, Wright9 hr
Aug 3, 2:31 AM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair8 hr
Aug 3, 2:59 AM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright8 hr
Aug 3, 3:44 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk46 min
Aug 3, 4:19 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk, Webster41 min
Aug 3, 4:28 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk, Webster6 hr
Aug 3, 4:40 AM CDTFlash Flood WarningSGFCedar, Dade, Greene, Lawrence5 hr
Aug 3, 5:54 AM CDTRiver Flood WarningSGFCedar32 hr
Aug 3, 6:08 AM CDTFlash Flood WarningSGFHowell, Ozark6 hr
Aug 3, 7:56 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone4 hr
Aug 3, 9:35 AM CDTAreal Flood AdvisorySGFBarry, Barton, Jasper, McDonald, Newton, Vernon6 hr
Aug 3, 9:40 AM CDTAreal Flood AdvisorySGFDade, Greene, Lawrence, Polk6 hr
Aug 3, 9:54 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney6 hr
Aug 3, 9:56 AM CDTAreal Flood WarningSGFDallas, Laclede, Polk, Webster6 hr
Aug 3, 10:01 AM CDTAreal Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr
Aug 3, 10:26 AM CDTAreal Flood AdvisorySGFBenton, Camden, Dent, Hickory, Laclede, Maries and 4 more6 hr
Aug 3, 10:35 AM CDTAreal Flood WarningSGFDouglas, Howell, Laclede, Ozark, Texas, Wright5 hr
Aug 3, 11:44 AM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, McDonald, Newton6 hr
Aug 3, 3:43 PM CDTAreal Flood AdvisorySGFBarry, Cedar, Christian, Dade, Greene, Lawrence and 3 more18 hr
Aug 3, 3:52 PM CDTAreal Flood AdvisorySGFCamden, Christian, Dallas, Douglas, Howell, Laclede and 8 more18 hr
Aug 3, 5:45 PM CDTAreal Flood WarningSGFMcDonald15 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.